Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
591 Publications
2017 | Published | Journal Article | IST-REx-ID: 256 |

T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, p. 122, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 265 |

T. D. Browning and P. Vishe, “Rational curves on smooth hypersurfaces of low degree,” Geometric Methods in Algebra and Number Theory, vol. 11, no. 7. Mathematical Sciences Publishers, pp. 1657–1675, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 266 |

T. D. Browning and R. Heath Brown, “Forms in many variables and differing degrees,” Journal of the European Mathematical Society, vol. 19, no. 2. European Mathematical Society Publishing House, pp. 357–394, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 267 |

T. D. Browning, “Many cubic surfaces contain rational points,” Mathematika, vol. 63, no. 3. Cambridge University Press, pp. 818–839, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 268 |

T. D. Browning and S. Prendiville, “A transference approach to a Roth-type theorem in the squares,” International Mathematics Research Notices, vol. 2017, no. 7. Oxford University Press, pp. 2219–2248, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 269 |

T. D. Browning and D. Loughran, “Varieties with too many rational points,” Mathematische Zeitschrift, vol. 285, no. 3–4. Springer, pp. 1249–1267, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 270 |

T. D. Browning and A. Gorodnik, “Power-free values of polynomials on symmetric varieties,” Proceedings of the London Mathematical Society, vol. 114, no. 6. Wiley, pp. 1044–1080, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 272 |

T. D. Browning and L. Matthiesen, “Norm forms for arbitrary number fields as products of linear polynomials,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 50, no. 6. Societe Mathematique de France, pp. 1383–1446, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Conference Paper | IST-REx-ID: 274 |

V. Kolmogorov, “A faster approximation algorithm for the Gibbs partition function,” in Proceedings of the 31st Conference On Learning Theory, 2017, vol. 75, pp. 228–249.
[Published Version]
View
| Files available
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 313 |

N. Camus et al., “Experimental evidence for Wigner’s tunneling time,” presented at the Annual International Laser Physics Workshop LPHYS, Kazan, Russian Federation, 2017, vol. 999, no. 1.
[Published Version]
View
| Files available
| DOI
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 373
C. Coughlan, M. Ibáñez, O. Dobrozhan, A. Singh, A. Cabot, and K. Ryan, “Compound copper chalcogenide nanocrystals,” Chemical Reviews, vol. 117, no. 9. American Chemical Society, pp. 5865–6109, 2017.
View
| DOI
| PubMed | Europe PMC
2017 | Published | Journal Article | IST-REx-ID: 374
S. Ortega et al., “Bottom up engineering of thermoelectric nanomaterials and devices from solution processed nanoparticle building blocks,” Chemical Society Reviews, vol. 46, no. 12. Royal Society of Chemistry, pp. 3510–3528, 2017.
View
| DOI
| PubMed | Europe PMC
2017 | Published | Journal Article | IST-REx-ID: 392 |

I. Vishik, F. Mahmood, Z. Alpichshev, N. Gedik, J. Higgins, and R. Greene, “Ultrafast dynamics in the presence of antiferromagnetic correlations in electron doped cuprate La2 xCexCuO4±δ,” Physical Review B, vol. 95, no. 11. American Physical Society, 2017.
View
| DOI
| Download None (ext.)
2017 | Published | Journal Article | IST-REx-ID: 393 |

Z. Alpichshev, E. Sie, F. Mahmood, G. Cao, and N. Gedik, “Origin of the exciton mass in the frustrated Mott insulator Na2IrO3,” Physical Review B, vol. 96, no. 23. American Physical Society, 2017.
View
| DOI
| Download None (ext.)
2017 | Published | Book Chapter | IST-REx-ID: 424 |

X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Bounding helly numbers via betti numbers,” in A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, M. Loebl, J. Nešetřil, and R. Thomas, Eds. Springer, 2017, pp. 407–447.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
2017 | Published | Conference Paper | IST-REx-ID: 431 |

D.-A. Alistarh, D. Grubic, J. Li, R. Tomioka, and M. Vojnović, “QSGD: Communication-efficient SGD via gradient quantization and encoding,” presented at the NIPS: Neural Information Processing System, Long Beach, CA, United States, 2017, vol. 2017, pp. 1710–1721.
[Submitted Version]
View
| Download Submitted Version (ext.)
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 432 |

H. Zhang, J. Li, K. Kara, D.-A. Alistarh, J. Liu, and C. Zhang, “ZipML: Training linear models with end-to-end low precision, and a little bit of deep learning,” in Proceedings of Machine Learning Research, Sydney, Australia, 2017, vol. 70, pp. 4035–4043.
[Submitted Version]
View
| Files available
2017 | Published | Journal Article | IST-REx-ID: 443 |

R. Hardie et al., “Mitochondrial mutations and metabolic adaptation in pancreatic cancer,” Cancer & Metabolism, vol. 5, no. 2. BioMed Central, 2017.
[Published Version]
View
| Files available
| DOI